# SDR JJBA20250319025

- Difficulty date: March 5, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OMEGA BEAM AT FR20, HEXAGON TOP DOUBLER FOUND CORRODED. AT RH OMEGA BEAM AT FR20, HEXAGON TOP DOUBLER BLENDED OUT OF LIMIT. RH OMEGA BEAM AT FR20, HEXAGON TOP DOUBLER REMOVED AND REPLACED WITH NEW PARTS
